Alert archive / Colorado / Flash Flood Warnings in 2011
Flash Flood Warning 33, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this flash flood warning at Jul 19, 2011, 6:14 PM MDT for Boulder County, Colorado. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 19, 2011, 6:14 PM MDT (00:14 UTC)
- Expired
- Jul 19, 2011, 6:56 PM MDT
- In force
- 42 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Flood severity
- None
County Boulder County, CO
The radar
The Denver radar (KFTG), 77 km from the middle of the area, began a volume at 00:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 00:00Z, 0.2 hours before the alert went out and 287 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 245 J/kg
- Mixed-layer CIN
- -176 J/kg
- Mixed-layer LCL
- 1634 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
939 WGUS55 KBOU 200014 FFWBOU COC013-200145- /O.NEW.KBOU.FF.W.0033.110720T0014Z-110720T0145Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE DENVER CO 614 PM MDT TUE JUL 19 2011 THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A * FLASH FLOOD WARNING FOR... CENTRAL BOULDER COUNTY IN NORTHEAST COLORADO * UNTIL 745 PM MDT * AT 614 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY RAIN FROM A THUNDERSTORM NEAR WALLSTREET...OR 32 MILES NORTHWEST OF DENVER. THIS STORM WAS MOVING NORTHEAST AT 20 MPH. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WALLSTREET...SUNSHINE...SUMMERVILLE...SALINA...CRISMAN AND GOLD HILL. DOPPLER RADAR ESTIMATES THAT UP TO ONE HALF INCH OF RAIN MAY FALL IN 30 MINUTES OVER THE FOUR MILE BURN AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... HEAVY RAINFALL WILL CAUSE FLASH FLOODING OF CREEKS...STREAMS...AND DITCHES IN THE FOURMILE BURN AREA. SOME DRAINAGE BASINS AFFECTED BY EXCESSIVE RUNOFF INCLUDE FOURMILE CREEK...GOLD RUN...AND FOURMILE CANYON CREEK. WATER WILL BE FLOWING DOWN ROADWAYS. ROCK SLIDES OR DEBRIS FLOWS CAN ALSO BE EXPECTED. EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF CREEKS AND STREAMS...ROADS AND ROADSIDE CULVERTS. THE HEAVY RAINS COULD ALSO TRIGGER ROCK SLIDES OR DEBRIS FLOWS IN STEEP TERRAIN. && LAT...LON 4009 10536 4004 10531 4001 10538 4005 10545 $$
1 follow-up statement
524 WGUS75 KBOU 200056 FFSBOU FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE DENVER CO 656 PM MDT TUE JUL 19 2011 COC013-200106- /O.CAN.KBOU.FF.W.0033.000000T0000Z-110720T0145Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BOULDER CO- 656 PM MDT TUE JUL 19 2011 ...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR CENTRAL BOULDER COUNTY... THE STORM THAT PROMPTED THE WARNING HAS EXITED THE AREA AND THE THREAT OF HEAVY RAIN HAS ENDED WITH NO FLOODING REPORTED. LAT...LON 4009 10536 4004 10531 4001 10538 4005 10545 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this flash flood warning went out at Jul 19, 3:38 PM MDT, 2 hours 36 minutes earlier.
Area forecast discussion, Jul 19, 3:38 PM MDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION...CORRECTION... NATIONAL WEATHER SERVICE DENVER CO 338 PM MDT TUE JUL 19 2011 .SHORT TERM...UPPER RIDGE HAS SHIFTED SLIGHTLY EAST ALLOWING THE FLOW ALOFT TO BECOME MORE SOUTHWESTERLY. THIS HAS ALLOWED THE INFLUX OF MONSOONAL TYPE MOISTURE TO SLIDE EASTWARD A BIT AS WELL. THIS NOTED IN THE CURRENT IPW VALUES...AS KBOU HAS INCREASED TO AROUND 1.08 INCHES. IN ADDITION...A SHORTWAVE WHICH IS NOTED ON WATER VAPOR LOOPS OVER SOUTHWEST COLORADO IS HEADING NORTHEAST TOWARD THE AREA. SCATTERED CONVECTION HAS BEEN OCCURRING ACROSS THE MOUNTAINS AND HAS SHOWN A GRADUAL INCREASE IN COVERAGE. STORM MOTION LOOKS TO BE NORTH NORTHEAST AT ROUGHLY 12KTS...BUT THERE IS ALSO POTENTIAL FOR ECHO TRAINING. WITH THE HEAVY RAINS THAT OCCURRED ACROSS THE MOUNTAINS OF SUMMIT AND GRAND COUNTY AND THE POTENTIAL FOR MORE HEAVY RAIN...FLASH FLOOD WATCH WHICH WAS ISSUED EARLIER AND INCLUDED ZONE 35 STILL SEEMS PRUDENT. AS FOR PLAINS...BETTER CHANCE FOR STORMS MOVING ACROSS AREA THAN PREVIOUS DAYS...AND THE CHANCE POPS FOR URBAN CORRIDOR AND ADJACENT PLAINS STILL ON TRACK. AIRMASS CAPPED FURTHER EAST BUT WITH APPROACHING SHORTWAVE...WILL KEEP THE LOW POPS IN PLACE. COULD SEE SOME BRIEF HEAVY RAIN ALONG WITH LOCALIZED FLOODING...BUT FLASH FLOODING THREAT STILL ON THE LOW SIDE DUE TO THE STORM MOVEMENT. WILL NEED TO WATCH FOR THE ECHO TRAINING. COULD SEE SOME STORMS LINGER AFTER MIDNIGHT...BUT THERE NOW APPEARS A BIT MORE SUBSIDENCE BEHIND THE EXITING TROUGH. SO WILL DROP THE POPS ACROSS THE PLAINS AFTER MIDNIGHT...LEAVING THE SLIGHT CHANCE FOR THE MOUNTAINS. ON WEDNESDAY...MODELS CONTINUE TO SHOW THE MOISTURE FLOW SHIFTING SLIGHTLY SOUTH DURING MOST OF THE DAY WEDNESDAY AS THE UPPER FLOW BECOMES WESTERLY IN RESPONSE TO AN UPPER LEVEL TROUGH SLIDIN ACROSS NORTHERN WYOMING AND NEBRASKA. THIS NOTED BY A SLIGHT DECREASE IN PRECIPITABLE WATER. AFTER 21Z...NAM SHOWS THE PRECIPITABLE WATER VALUES AROUND AN INCH. OVERALL PATTERN FAVORS AREAS GENERALLY SOUTH OF INTERSTATE 70...SO WILL KEEP THE HIGHER POPS ACROSS ZONES 34 AND 37 AS WELL AS THE FOOTHILLS AND PALMER DIVIDE. HEAVY RAIN WILL AGAIN BE THE MAIN CONCERN. COVERAGE AT THIS TIME A BIT LOW TO WARRANT ANY FLASH FLOOD WATCH AT THIS TIME. .LONG TERM..FOR THE MOST PART...A BROAD RIDGE OF HIGH PRESSURE WILL REMAIN OVER THE SOUTHEASTERN U.S. THROUGH TUESDAY. FCST SOUNDINGS ON WEDNESDAY AND THURSDAY AFTNS CONTINUE TO SHOW SUFFICIENT MOISTURE AND INSTBY. FCST CAPES 800-1100 J/KG WITH TEMPERATURS IN THE 90-94 RANGE AND DEWPOINTS IN THE MID 40S TO LOWER 50S. PW VALUES STILL AROUND ONE INCH. FOCUS OF THE PLUME MAY SHIFT MORE TO SRN AND EASTERN PORTIONS OF THE CWFA WITH A DRIER SWLY FLOW TO THE NORTH AND WEST. AN UPPER LEVEL TROUGHS WILL REMAIN WELL TO THE NORTH PASSING ACROSS OUT OF BRITISH COLUMBIA AND ACROSS THE NRN TIER STATES. AS A RESULT...THE STORM MOTIONS FOR LATER THIS WEEK WILL BE MORE WESTERLY. WILL CONTINUE WITH AT LEAST A SLIGHT OF THUNDERSTORMS EACH AFTN AND EVENING...WITH HIGHER COVERAGE OVER THE SRN PART OF THE CWFA. THE GFS SHOWS TROPICAL STORM DORA OF THE BAJA MEXICO BY SUNDAY NIGHT. THIS SHOULD HELP INCREASE THE TROPICAL MSTR CIRCULATING UNDER/AROUND THE RIDGE. AS A RESULT...WL STICK WITH PERSISTENCE FORECAST. && .AVIATION...SCATTERED THUNDERSTORMS MOVING BEGINNING TO MOVE ACROSS THE DENVER AREA...POTENTIAL TO SEE SOME STORMS AFFECT AREA AIRPORTS. THE TEMPO TSRA GROUPS STILL SEEMS PRUDENT INTO THE EVENING. HEAVY RAIN WILL BE THE MAIN THREAT ALONG WITH GUSTY WINDS TO 40 KTS. VFR CONDITIONS SHOULD PREVAIL...WITH CEILINGS OF 5000-6000 FT AGL POSSIBLE WHICH WILL AFFECT ILS APPROACHES. SLIGHT CHANCE FOR MFR CONDITIONS IF HEAVY RAIN OCCURS...FOR NOW WILL LEAVE OUT OF THE TAFS. SLIGHT CHANCE OF STORMS UNTIL AROUND 07Z WITH VFR CONDITIONS CONTINUING. WINDS TO SHIFT TO THE SOUTHWEST THIS EVENING. ON WEDNESDAY...SLIGHT CHANCE OF THUNDERSTORMS AFTER 18Z...MAINLY WEST AND SOUTH OF THE AREA AIRPORTS. WILL NOT MENTION VCTS AT THIS TIME. && .HYDROLOGY... SATURATED SOILS AND HIGH STREAMFLOWS ARE ALREADY OCCURRING IN THE NORTH CENTRAL MOUNTAINS. THUNDERSTORMS AND SHOWERS OVER THE MOUNTAINS AND FOOTHILLS WILL MOVE INTO ADJACENT PLAINS BY THIS EVENING. SOME STORMS WILL BE CAPABLE OF PRODUCING 1 TO 2 INCHES OF RAIN IN AN HOUR. THE THREAT FOR FLASH FLOODING OVER THE BURN AREAS WILL BE SLIGHTLY HIGHER THROUGH THIS EVENING AS MORE STORMS ARE EXPECTED OVER THE FOOTHILLS. MONSOON MOISTURE IS EXPECTED TO REMAIN FOR THE NEXT WEEK WITH CHANCES FOR SHOWERS AND THUNDERSTORMS CONTINUING. FLOOD ADVISORIES CONTINUE ALONG THE BLUE RIVER ABOVE DILLON RESERVOIR IN CENTRAL SUMMIT COUNTY...COLORADO RIVER IN NORTHEAST GRAND COUNTY AND THE SOUTH PLATTE RIVER IN LOGAN AND SEDGWICK COUNTIES IN EXTREME NORTHEAST COLORADO. && .BOU WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH FOR THE NORTH CENTRAL MOUNTAINS AND NORTHERN FRONT RANGE FOOTHILLS UNTIL MIDNIGHT MDT TONIGHT...ZNES 33>35. && SHORT TERM...D-L LONG TERM....COOPER AVIATION...D-L
Hazardous weather outlook, Jul 19, 11:54 AM MDT, 6 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 1154 AM MDT TUE JUL 19 2011 COZ030>051-201200- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1154 AM MDT TUE JUL 19 2011 ...FLASH FLOOD WATCH NORTH CENTRAL NORTH CENTRAL MOUNTAINS AND NORTHERN FRONT RANGE FOOTHILLS UNTIL MIDNIGHT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT ANOTHER ROUND OF THUNDERSTORMS WILL OCCUR OVER THE MOUNTAINS THIS AFTERNOON...SPREADING ACROSS THE FOOTHILLS AND THE NORTHEAST PLAINS BY THIS EVENING. THE STORMS WILL BE CAPABLE OF PRODUCING HEAVY RAIN...ESPECIALLY OVER THE NORTH CENTRAL MOUNTAINS AND THE FOOTHILLS OF BOULDER AND JEFFERSON COUNTIES WHERE FLASH FLOODING IS A POSSIBILITY. ACROSS THE PLAINS...THE THREAT FOR FLASH FLOODING IS LOW. TEMPERATURES ARE EXPECTED TO BE WARM OVER THE EASTERN PLAINS TODAY WITH HIGHS IN THE MID 90S TO AROUND 100 DEGREES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY AFTERNOON AND EVENING THUNDERSTORMS WILL REMAIN IN THE FORECAST FOR THE MOUNTAINS AND ADJACENT PLAINS THROUGH EARLY NEXT WEEK. SLOW MOVING THUNDERSTORMS OVER AND NEAR THE FOOTHILLS ON WEDNESDAY EVENING COULD PRODUCE HEAVY RAINFALL RESULTING IN LOCALIZED FLOODING. THUNDERSTORMS SHOULD DECREASE IN COVERAGE ON FRIDAY AND BEYOND AS A STRONG RIDGE OF HIGH PRESSURE AND HOT AIR SHIFTS WESTWARD OVER THE STATE DURING THE WEEKEND. TEMPERATURES ARE EXPECTED TO REMAIN GENERALLY ABOVE AVERAGE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT...BUT REPORTS OF HEAVY RAIN WILL BE APPRECIATED. D_L/COOPER
In the hours before
Special weather statement, Jul 19, 4:58 PM MDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 458 PM MDT TUE JUL 19 2011 COZ040-192330- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY CO- 458 PM MDT TUE JUL 19 2011 THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL ADAMS COUNTY AT 458 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND WIND GUSTS TO AROUND 40 MPH. THIS STORM WAS LOCATED 3 MILES EAST OF THORNTON...OR 12 MILES NORTH OF DENVER...MOVING NORTHEAST AT 10 MPH. LOCATIONS IN THE ADVISORY INCLUDE BUT ARE NOT LIMITED TO BRIGHTON... BARR LAKE...EASTERN THORNTON...EASTERN NORTHGLENN AND NORTHEASTERN COMMERCE CITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... HEAVY RAINS MAY ALSO OCCUR WITH THIS STORM...WHICH MAY FLOOD LOW-LYING AREAS SUCH AS DITCHES AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 4000 10475 3987 10475 3987 10496 3999 10495 TIME...MOT...LOC 2258Z 218DEG 10KT 3990 10487
Special weather statement, Jul 19, 5:09 PM MDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 509 PM MDT TUE JUL 19 2011 COZ035-038-192345- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY CO- LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET CO- 509 PM MDT TUE JUL 19 2011 THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LARIMER COUNTY AT 510 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND WIND GUSTS TO AROUND 50 MPH. THIS STORM WAS LOCATED 4 MILES EAST OF LIVERMORE...OR 15 MILES NORTH OF FORT COLLINS...MOVING EAST AT 15 MPH. LOCATIONS IN THE ADVISORY INCLUDE BUT ARE NOT LIMITED TO LIVERMORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... HEAVY RAINS MAY ALSO OCCUR WITH THIS STORM...WHICH MAY FLOOD LOW-LYING AREAS SUCH AS DITCHES AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 4100 10494 4077 10497 4076 10532 4099 10531 TIME...MOT...LOC 2310Z 222DEG 12KT 4079 10514
Local storm report, Jul 19, 5:28 PM MDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
528 PM MDT TUE JUL 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0521 PM HAIL BRIGHTON 39.99N 104.79W
07/19/2011 M1.00 INCH ADAMS CO TRAINED SPOTTER
HEAVY RAIN. ESTIMATED 40 TO 50 MPH WIND.
0350 PM HAIL 10 SSW BOULDER 39.89N 105.32W
07/19/2011 M0.75 INCH JEFFERSON CO CO-OP OBSERVER
HAIL 1 INCH DEEP COVERING GROUND. 0.95 INCH RAINFALL IN
20 MINUTES.
&&
BENTONSpecial weather statement, Jul 19, 5:37 PM MDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 537 PM MDT TUE JUL 19 2011 COZ040-200000- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY CO- 537 PM MDT TUE JUL 19 2011 THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL ADAMS COUNTY NORTHEASTERN DENVER COUNTY AT 537 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND WIND GUSTS TO AROUND 50 MPH. THIS STORM WAS LOCATED OVER NORTHERN DENVER INTERNATIONAL AIRPORT...OR 18 MILES NORTHEAST OF DENVER...MOVING NORTHEAST AT 15 MPH. LOCATIONS IN THE ADVISORY INCLUDE BUT ARE NOT LIMITED TO D.I.A. TERMINAL AND CONCOURSES...NORTHERN DENVER INTERNATIONAL AIRPORT AND EASTERN COMMERCE CITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... HEAVY RAINS MAY ALSO OCCUR WITH THIS STORM...WHICH MAY FLOOD LOW-LYING AREAS SUCH AS DITCHES AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 3999 10470 3999 10457 3985 10462 3985 10477 TIME...MOT...LOC 2337Z 210DEG 16KT 3990 10469
Local storm report, Jul 19, 5:57 PM MDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
557 PM MDT TUE JUL 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0556 PM TSTM WND GST S THORNTON 39.89N 104.96W
07/19/2011 M60.00 MPH ADAMS CO TRAINED SPOTTER
WIND MEASURED WITH DAVIS WIND EQUIPMENT. ALSO HEAVY RAIN.
0521 PM HAIL BRIGHTON 39.99N 104.79W
07/19/2011 M1.00 INCH ADAMS CO TRAINED SPOTTER
HEAVY RAIN. ESTIMATED 40 TO 50 MPH WIND.
0350 PM HAIL 10 SSW BOULDER 39.89N 105.32W
07/19/2011 M0.75 INCH JEFFERSON CO CO-OP OBSERVER
HAIL 1 INCH DEEP COVERING GROUND. 0.95 INCH RAINFALL IN
20 MINUTES.
&&
BENTONSpecial weather statement, Jul 19, 5:59 PM MDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 559 PM MDT TUE JUL 19 2011 COZ040-200030- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY CO- 559 PM MDT TUE JUL 19 2011 THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ARAPAHOE COUNTY WESTERN ADAMS COUNTY NORTHEASTERN DENVER COUNTY AT 558 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS CAPABLE OF PRODUCING MARBLE SIZE HAIL...AND WIND GUSTS TO AROUND 50 MPH OVER DENVER MOVING NORTHEAST AT 25 MPH. LOCATIONS IN THE ADVISORY INCLUDE BUT ARE NOT LIMITED TO D.I.A. TERMINAL AND CONCOURSES...BUCKLEY AFB...WATKINS...DENVER INTERNATIONAL AIRPORT...SOUTHERN THORNTON...NORTHEASTERN DENVER... COMMERCE CITY AND AURORA. PRECAUTIONARY/PREPAREDNESS ACTIONS... GUSTY WINDS FROM THE STORM MAY PRODUCE AREAS OF REDUCED VISIBILITIES IN BLOWING DUST. FURTHERMORE...THE WINDS MAY BE STRONG ENOUGH TO BLOW AROUND LOOSE OBJECTS SUCH AS OUTDOOR PATIO FURNITURE AND TRASH CANS. && LAT...LON 3998 10464 3975 10452 3964 10484 3986 10498 TIME...MOT...LOC 2358Z 201DEG 17KT 3980 10479
The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 7:31 PM MDT | Special Weather Statement | BOU | Weld | 29 min |
| Jul 20, 9:51 AM MDT | River Flood Advisory | BOU | Grand | 51 hr |
Nearby
Flash Flood Warnings in Colorado, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.